# SDR DALA2017020801043

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORIES COMPARTMENT HAD A CRACKED FRAME BS 1497 BETWEEN LONGERONS 16 & 17L.   REPAIRED THE FRAME IAW SRM 53-1 FIG. 2, 51-30-2, 51-30-5, AND 51-10-3 PAR. 14, 21.
